# SDR CA000928035

- Difficulty date: September 13, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Amd FALCON50MYST
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Frame
- Part number: F50B581301B3
- Condition: Cracked
- Location: Engine Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS WERE FOUND ON NR 1 & 2 FRAMES OF THE NR 3 ENGINE INLET. CRACKS WERE AT10 OCLOCK POSITION ON NR 1 FRAME AND 6 OCLOCK ON NR 2 FRAME. THE INLET WAS REPLACED WITH A LOANER UNIT AND THE DEFECTIVE UNIT WAS SENT TO DASSAULT FOR REPAIR.
